I had severe post partum depression twenty years ago. The main symptom was intense insomnia and of course depression. Years later..I am fine; but I still have the monkey on my back of Ativan. I take between 1.5 mg to 2.0 mg a night. Sometimes under stress, more. I never take it during the day. I still have a certain amount of PTSD from twenty years ago, as my depression ended me in the hospital, I lost my job, and my marriage. Thank goodness my beautiful daughter is a thriving amazing young woman, working on her Master's degree. I belong to Kaiser (California). My doctor wants to taper me (per my request), but she really has no idea how difficult this process can be. I have an emotional need for this medicine and obviously a physical one also. How do I find the support from a doctor that truly understands the complexity of withdrawal. I know Kaiser who prescribes it, has zero literature on withdrawal. Is there a reputable article that I can forward to my doctor. I think she is frustrated that I am having a difficult time. Thanks in advance for any advice

Paula